ウィルス感染が関与したと考えられる抗てんかん薬によるhypersensitivity syndromeの2例 Anticonvulsant Hypersensitivity Syndrome in Association with Viral Infection (Report of Two Patients)

この論文にアクセスする

この論文をさがす

著者

抄録

抗てんかん薬による過敏反応(hypersensitivity syndrome)の出現にウイルス感染が関与したと考えられる2例を報告した。患児1は脳炎/脳症を合併したHHV-6ウイルス感染症の8カ月女児で、phenobartibal投与後21日目より発熱と発疹を呈し、検査上は、血球減少と骨髄での血球貪食像を認めた。患児2は複雑部分発作に対してcarbamazepine投与中、11日目よりtoxic epidermal necrolysisの所見を呈し、のちに麻疹感染の合併が確認された4歳男児。2例ともに原因と考えられた薬剤の中止のみでは軽快せず、ガンマグロブリン製剤の投与は無効であったが、ステロイド剤の全身投与が有効であった。hypersensitivity syndromeの発症機序として高サイトカイン血症や免疫活性を有する薬物代謝産物の関与が想定されているが、ウイルス感染を伴うことによりこれらの反応が助長される可能性が示唆される。抗てんかん薬治療の副作用として、本症の存在を念頭におくことが重要である。

We report two patients with anticonvulsant hypersensitivity syndrome associated with viral infections. Patient 1 is an 8-month-old girl with acute encephalitis/encephalopathy caused by HHV-6. Twenty-one days after administration of phenobarbital (PB), fever and rash developed. Pancytopenia, elevation of serum LDH and ferritin levels, and hemophagocytosis by macrophases were found. Steroid therapy was effective against all these symptoms. However, the symptoms recurred. Patient 2 is a 4-year-old boy. Carbamazepine (CBZ) was given against complex partial seizure. Eleven days after, fever, rash, and severe cough developed. At first, he was diagnosed as having measles, but he had skin lesions of toxic epidermal necrolysis. Steroid therapy was effective without recurrence. Aromatic antiepileptic drugs such as PB, CBZ, phenytoin, and primidone frequently cause hypersensitivity syndrome. The symptoms and signs include not only eruption and fever, but also lymphadenopathy, hepatitis, and blood abnormalities. Although the mechanism has not yet been clarified, hypercytokinemia caused by activation of T lymphocytes and immunologically reactive metabolites of drugs are thought to play a major role. Systemic corticosteroid therapy was effective according to our experience. It is important to note viral infection being a facilitating factor of drug hypersensitivity syndrome during drug therapy of epileptic patients.

収録刊行物

  • てんかん研究 = Journal of the Japan Epilepsy Society

    てんかん研究 = Journal of the Japan Epilepsy Society 19(1), 11-16, 2001-02-28

    JAPAN EPILEPSY SOCIETY

参考文献:  16件中 1-16件 を表示

被引用文献:  1件中 1-1件 を表示

各種コード

  • NII論文ID(NAID)
    10008556352
  • NII書誌ID(NCID)
    AN10043823
  • 本文言語コード
    JPN
  • 資料種別
    NOT
  • ISSN
    09120890
  • データ提供元
    CJP書誌  CJP引用  J-STAGE 
ページトップへ